Korean J. Math.  Vol 29, No 2 (2021)  pp.239-252
DOI: https://doi.org/10.11568/kjm.2021.29.2.239

Few results on relative $(k,n)$ Valiron defects from the view points of integrated moduli of logarithmic derivative of entire and meromorphic functions

Sanjib Kumar Datta, Sukalyan Sarkar, Ashima Bandyopadhyay, Lakshmi Biswas


The prime target of this paper is to compare some relative $(k,n)$ Nevanlinna defects with relative $(k,n)$ Valiron defects from the view point of integrated moduli of logarithmic derivative of entire and meromorphic functions where $k$ and $n$ are any two non-negative integers.


Entire function, meromorphic function, integrated moduli of logarithmic derivative, relative (k,n) Nevanlinna defect, relative (k,n) Valiron defect.

Subject classification

30D30, 30D35.



Full Text:



S.K.Datta and A.R.Das, Some results on the relative (k,n) valiron defect of meromorphic functions, Int. Math. Forum 4 (5) (2009), 241-256. (Google Scholar)

(Google Scholar)

S.K.Datta and S.Sarkar, Estimation of some relative deficiencies of entire functions, J. Cal. Math. Soc., 15 (1) (2019), 33--42. (Google Scholar)

S.K.Datta and S.Pal, Few results related to relative (k,n) Valiron defects of meromorphic functions, Int. J. Adv. Sci. Res. Technol., 3 (2) (2012), 455-464. (Google Scholar)

A. Erel, W. Fuchs and S. Hellerstein, Radial distribution and deficiencies of the values of a meromorphic function, Pacific J. Math. 11 (1961), 135-151. (Google Scholar)

W.K. Hayman, Meromorphic Functions,The Clarendon Press, Oxford, 1964. (Google Scholar)

H. Milloux, Les derivees des functions meromorphes et la theories des defauts, Annales Ecole Normale Supericure 63 (3) (1946), 289-316. (Google Scholar)

L.Rubel, A survey of a Fourier series method for meromorphic functions, in "Springer Lecture Notes in Mathematics.", Springer-Verlag. Berlin /Heidelberg New York 336 (1973), 51-62. (Google Scholar)

A.P. Singh, On relative defects of meromorphic functions, Ranchi Univ. Math. J. 15 (1984),48-54. (Google Scholar)

L. R. Sons, On Entire Functions with Zero as a Deficient Value, J. Math. Anal. Appl., 84 (1981), 390-399. (Google Scholar)

Q.L.Xiong, A fundamental inequality in the theory of meromorphic functions and its applications, Chin. Mathematics 9 (1) (1967), 146-167. (Google Scholar)


  • There are currently no refbacks.

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr